# SDR ASAA0280609

- Difficulty date: November 22, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 5956273
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, MID CARGO BAY DOOR HOLD-OPEN LATCHES AND CORNER BRACKET CRACKED AT FORWARD END.  REPLACED HOLD-OPEN LATCHES AND BRACKET PER SRM 51-10-2, 51-10-4, 51-30-3 AND DAC DWG 5956273.  (M)
